# SDR SWAA2022032358977

- Difficulty date: October 23, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 40,995 hours, 24,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H 'Z' ANGLE CONNECTING THE FLOOR PANEL TO THE SIDEWALL PANEL HAS AREAS CORRODED FROM STA 767-787 RBL 23 W/L 157 / REMOVED AND REPLACED AFT CARGO COMPARTMENT R/H 'Z' ANGLE (SHEILD) CONNECTING THE FLOOR PANEL TO THE SIDEWALL PANEL FROM STA 767-787 RBL 23 W/L 157; IAW B737-700 SRM 51-40-02-0G-0 AND BOEING DWG# 146A0081 REV A P/N 146A8127-12 REMOVED CORROSION ORIG T .050' REMAINING .028' LOSS .012' 'OUT OF LIMITS' IAW SRM 53-00-53-1A-2
